# SDR UPS06M46044

- Difficulty date: January 24, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 MAIN ENTRY DOOR SLIDE COVER WILL NOT STAY IN PLACE (SAFETY ISSUE).  REINSTALLED THE SLIDE COVER AND SECURED.  OPS CHECKED OK.  ITEM CLOSED AND STICKER REMOVED.
